MathSciNet Relay Station
MathSciNet bibliographic data
MR2139698 32Q60 (32Q45 32Q65)
Ivashkovich, Sergey; Rosay, Jean-Pierre Schwarz-type lemmas for solutions of $\overline\partial$-inequalities and complete hyperbolicity of almost complex manifolds. Ann. Inst. Fourier (Grenoble) 54 (2004), no. 7, 2387–2435 (2005).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement